# SDR SWIA201229157

- Difficulty date: January 8, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 34,639 hours, 50,067 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Blown
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RETURNED TO THE FIELD WITH PRESSURIZATION PROBLEMS.  (FLT 5653)  REPLACED BLOWN LEFT ENGINE OVERWING BLEED DUCT.
